# SDR AWXA200600531

- Difficulty date: March 14, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 66,532 hours, 41,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775594
- Condition: Cracked
- Location: Bs 727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C22 CHECK DISCOVERED FUSELAGE SKIN CRACKED AT STR 22R AND BS 727E.  MAINTENANCE TRIMMED OUT DAMAGE IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5361-06062-RC2.  FABRICATED DOUBLER, TRIPLER, FILLER, TEAR STRAP INTERNAL DOUBLER AND TAPERED FILLER IAW AWA ER NR 03-5361-06062-RC2.  INSTALLED FABRICATED REPAIR PARTS FROM 727E AND STR 22R IAW AWA ER NR 03-5361-06062-RC2.
